Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: akathesia

Posted by scott on January 5, 2000, at 13:57:20

In reply to akathesia, posted by mila on August 4, 1999, at 20:00:57

> I think what you are talking about is akathesia.
> It is a highly subjective feeling of inner restlessness. I experienced it when I was on risperdal. It can become very disturbing and intolerable. I stopped the risperdal because of it. I also experienced it on effexor. I'm still on effexor for the akathesia subsided after a few weeks. Perhaps the same will happen for you. Also, I have found that the addition of remeron has reduced the feeling.
> It helps to put a name to the symptom. That is, it helps to know that it is _recognized_ as a legitimate affliction. Before I knew what it was, people treated me as if my complaints were unfounded. How frustrating!
> Good luck in finding relief!

what exactlly is akathesia




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:scott thread:9568